MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/6 GREY TCAP

AUTOSOFT 90; INSET II 60/6 GREY TCAP
Lot Number 5191502
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient changed his infusion set due to a kinked cannula and encountered high blood glucose level.He faced this issue with two infusion sets.Patient's blood glucose level at the time of this event was 500 mg/dl.The patient changed his infusion set site, administered correction boluses using the pump and multiple dose injections therapy by insulin pens, but it did not decrease.Subsequently, the patient went to the emergency room and continued pump therapy.The customer stated that due to his blood glucose level being high he could not recall if he was administering the correct correction amounts via the pump.Then he was taken to the intensive care unit and hospitalized.The patient received insulin via intravenous drip as corrective treatment, which made his blood glucose level stable and he was released with the use of the pump.The infusion set had been in use for one day.The patient did not notice any damage when the package was first opened.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/6 GREY TCAP
MDR Report Key8543359
Report Number3003442380-2019-01151
Device Sequence Number16236528
Product Code FPA
UDI-Device Identifier05705244014305
UDI-Public05705244014305
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot Number5191502
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2018
Initial Report FDA Received Date04/24/2019
Patient Sequence Number1